Journal Archive

Special Issue: Spectral Graph Theory and its Applications in Computer Science Special Issue: Architecture and Mathematics

Welcome to the Website of

 Mathematics Interdisciplinary Research 

 

Mathematics Interdisciplinary Research (MIR) publishes quality original research papers and survey articles in Applications of Mathematics in Science that are of the highest possible quality. Papers in the relationship between two different scientific disciplines are of high interest for MIR. The editorial board of MIR comprises experts from around the world.

Research papers and review articles are selected through a normal refereeing process by a member of editorial board.  A paper acceptable for publication must contain non-trivial mathematics with clear applications to other part of science. MIR motivates authors to publish significant research papers, which are of broad interests in Applications of Mathematics in Science. Two issues in one volume are published every year.

To submit a new manuscript, please start by reading the journal’s instructions for authors. Publication process of manuscripts submitted to Mathematics Interdisciplinary Research is free of charge. All accepted papers will be checked by iThenticate against plagiarism. 

Copy right transfer form can be download from here

 


 

Please quote this journal as: Math. Interdisc. Res.

 



 

Current Issue: Volume 4, Issue 2, Special Issue: Spectral Graph Theory and its Applications in Computer Science, Autumn 2019 

Original Scientific Paper

1. Mathematical Chemistry Works ‎of Dragos Cvetkovic

Pages 129-136

Ivan Gutman


2. Seidel Integral Complete Split Graphs

Pages 137-150

Pavel Hic; Milan Pokorny; Dragan Stevanovic


Publication Information

Publisher

Editor-in-Chief Director-in-Charge Executive Manager Language Editor
Print ISSN
2538-3639
Online ISSN
2476-4965